# SDR 2006UALA01787

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 47,522 hours, 17,435 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65066
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOSS OF LEFT ENGINE ELECTRICAL AND HYDRAULIC PUMP.  L HYD ENG DRIVEN PUMP EICAS MSG OFF.  REPLACED LEFT HYDRAULIC ENGINE DRIVEN PUMP.
